# SDR QMLA2016051816049

- Difficulty date: May 18, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N912NH
- Make and model: Urocop EC135T2
- Aircraft serial: 0281
- Aircraft time: 6,973 hours, 19,897 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010056
- Part serial: 380
- Condition: Cracked
- Location: Main Rotor
- Part time: 5,444 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN AIRWORTHINESS CHECK, PRE-FLIGHT INSPECTION, A 2" CRACK WAS FOUND ON THE GREEN M/R BLADE CUFF T/E; 10" FROM THE CUFF EDGE.
